# SDR CA090527001

- Difficulty date: May 26, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,984 hours
- Engine: Pwa CWASP
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: R2800CA3
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE IN FLIGHT THE RT ENG BEGANS BACKFIRING WITH LOSS OF POWER. AS IAW COMPANY PROCEDURES THE ENG WAS SHUTDOWN AND THE PROP FEATHERED. EMERGENCY PROCEDURE DECLARED, ACFT RETURNED TO MX FACILITY. AFTER INVESTIGATION WE FOUND THE FRONT SPARK PLUG ON CYLINDER NR15 DEFECTIVE. SPARK PLUG REPLACED AND ACFT BACK TO SERVICE.
